# SDR FDEA201112105236

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960112
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT BS 950D, RBL 25.  REMOVED SEAT TRACK SECTION RBL 25 FROM BS 950 PLUS  10" TO BS 950F PLUS  10" IAW SRM 53-10-5 , FABRICATED NEW SEAT TRACK SECTION FROM 7178T6 IAW SRM 53-10-2, FIG 7 & SRM 51-30-2.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
